The Michigan Mathematical Journal

A rigidity theorem for composition operators on certain Bergman spaces.

Thomas L. Kriete and Barbara D. MacCluer

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 42, Issue 2 (1995), 379-386.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029005235

Digital Object Identifier
doi:10.1307/mmj/1029005235

Mathematical Reviews number (MathSciNet)
MR1342497

Zentralblatt MATH identifier
0865.47023

Subjects
Primary: 47B38: Operators on function spaces (general)
Secondary: 30C80: Maximum principle; Schwarz's lemma, Lindelöf principle, analogues and generalizations; subordination 30H05: Bounded analytic functions 46E20: Hilbert spaces of continuous, differentiable or analytic functions

Citation

Kriete, Thomas L.; MacCluer, Barbara D. A rigidity theorem for composition operators on certain Bergman spaces. Michigan Math. J. 42 (1995), no. 2, 379--386. doi:10.1307/mmj/1029005235. https://projecteuclid.org/euclid.mmj/1029005235


Export citation